# SDR ASAA1149609

- Difficulty date: March 31, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA6195
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER SURFACE DENTED 38 IN FROM OUTBOARD END 2 IN FROM TRAILING EDGE.  REPAIRED DENT DAMAGE IAW B737 400 SRM 51 70 10 REPAIR 2.
